# SDR HEEA076472

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,718 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 412050017135
- Condition: Worn
- Location: Float Bag
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN AND TORN. PENDING VENDOR REPAIR.
